brain-icon
Vitamin B12
20 days...I took it for 3 days and all the 3 days am feeling very weak and fainting sensation.. and stilling the tingling sensation is there... Kindly suggest the reason for it..... Ortho doctor it seems to be vitamin deficiency... i completed on course of vitamin tablets also.... I have gastritis problem... Doctor asked to check vitamin B12 .. The lab result shows 268... Is is normal.. or i need to take supplements
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

If u are having neck pain too get cervical spine evaluated
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.